# SDR AUS20031164

- Difficulty date: November 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Socata TB20TRINIDAD
- Engine: Lyc IO540C4D5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: TB2011003100
- Part serial: 277
- Condition: Corroded
- Location: Lt & Rt Wing
- Part time: 3,969 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT MAIN WING SPARS CORRODED ON REAR FACE. SPAR PN TB20-11-003-100 AND PN TB20-11-003-101.
